The 2nd Sun Yat-Sen University Finance International Conference Joint with Geneva Finance Research Institute

Conference dates

25 May 2019 - 26 May 2019

Location

Four Points by Sheraton Shenzhen Hotel (Shenzhen)

Description

※ ORGANIZERS
Geneva Finance Research Institute, University of Geneva
Business School, Sun Yat-Sen University

※ CONFERENCE CHAIRS
Guangzhong Li, Business School, Sun Yat-Sen University
Roni Michaely, Geneva Finance Research Institute,University of Geneva and SFI

Day 1 (5/25,2019)
08:30-08:50
Registration
08:50-09:10
Opening remark by Roni Michaely, Geneva Finance Research Institute, University of Geneva and SFI and Vice President of SYSU & Group Photo
• Chairperson: Yugang Chen
09:10-10:00
Information Acquisition Cost and Information Production: the case of the High-Speed Rail in China
Presenter: Xiumin Martin, Washington University in Saint Louis
10:00-10:20 (20 min)
Coffee break
10:20-11:20
Deposit flows and liquidity mismatch in banks
Presenter: Qi Chen, Duke University
11:20-11:30
Coffee break
11:30-12:20
Social Interactions and Peer-to-Peer Lending Decisions
Presenter: Lin Peng , Baruch College, CUNY
12:20-13:30
Lunch buffet
• Chairperson: Gennaro Bernile
13:30-14:20
The Geography of FinTech
Presenter: Roger Loh, Singapore Management University
14:20-14:40 (20 min)
Coffee break
14:40-15:30
Stock Liquidity and Corporate Social Responsibility
Presenter: Xin Chang, Nanyang BusinessSchool, NTU
15:30-15:50 (20 min)
Coffee break
15:50-17:10 (80 min)
Do large firms pay more unequal wages?
Presenter: Thomas Schmid, Hong Kong University
Who has skills in trading options?
Presenter: Jianfeng Hu, Singapore Management University
The Momentum of News
Presenter: Xiaoneng Zhu, SHUFE
The Impact of Tax Enforcement on Private Firms’ Earnings Quality: Tax Burden Minimizing or Tax
Authority Monitoring?
Presenter: Guangzhong Li, Sun Yat-sen University

Day 2 (5/26,2018)
• Chairperson: Roni Michaely
08:30-9:20
That is not my dog: Why doesn’t the log dividend-price ratio seem to predict future log returns or log dividend growth?
Presenter: Phil Dybvig, Washington University in Saint Louis and Southwestern University of Finance and Economics
9:20-9:40 (20 min)
Coffee break
9:40-10:30
Torpedo Your Competition: Strategic Reporting and Peer Firm IPO
Presenter: Xiaoyun Yu, Indiana University
10:30-10:40 (10 min)
Coffee break
10:40-11:30
Information Accessibility and Corporate Innovation
Presenter: Chen Lin, Hong Kong University
11:30-11:40
Coffee break
• Chairperson: Guangzhong Li
11:40-13:00
Cross-order Lending Network and Systemic Risk Across Global Stock Markets
Presenter: Yinggang Zhou, Xiamen University
Where have all the analysts gone?
Presenter: Keren Bar-Hava, Hebrew University in Jerusalem
Human Capital Driven Acquisition: Evidence from the Inevitable Disclosure Doctrine
Presenter: Yujing Ma, UIBE
Nonlinear Effects of Market Development on Pricing Anomalies
Presenter: Xiaowu Cai, Liverpool University Management School
13:00-13:10
Concluding remarks by Roni Michaely

※ Registration
Regular Rates RMB 1000
Student Rates RMB 500
Presenters and Chairpersons Exempt

Those who are interested in participating in this conference should register online in time, the website is: http://en.hudongxuetang.com/m/GIROK The deadline for registration is 10 May 2019. The registration fee includes all forums and meals listed in the meeting schedule.
Participants are recommended to make hotel reservation as soon as possible. Four Points By Sheraton Shenzhen Hotel is appointed as conference venue for 2nd Sun Yat-Sen University Finance International Conference. Four Points By Sheraton Shenzhen Hotel is provided below as one of the considerable hotel options, its website is:
https://www.marriott.com/hotels/travel/szxfp-four-points-shenzhen/

※ Academic Committee (in Alphabetical Order)
Gennaro Bernile, University of Miami
Utpal Bhattacharya, Hong Kong University of Science and Technology
Xin Chang (Simba), Nanyang Technological University
Deqiu Chen, University of International Business and Economics
Qi Chen, Duke University
Robin K. Chou, National Chengchi University
Philip H. Dybvig, Washington University in Saint Louis
Huasheng Gao, Fudan University
Xavier Giroud, Columbia University
Hyunseob Kim, Cornell University
Shimon Kogan, Massachusetts Institute of Technology
Shanmin Li, Sun Yat-Sen University
Zhongfei Li, Sun Yat-Sen University
Chen Lin, Hong Kong University
Qiao Liu, Peking University
Evgeny Lyanders, Boston University
Xiumin Martin, Washington University in Saint Louis
Lin Peng, Baruch College
Jun (QJ) Qian, Fudan University
Qian Sun, Fudan University
Xuan Tian, Tsinghua University
Fan Wang, Sun Yat-Sen University
Michael Weber, Chicago University
Shouyang Wang, Chinese Academy of Sciences
Shinong Wu, Xiamen University
Xiaoyun Yu, Indiana University
Jinqiang Yang, Shanghai University of Finance and Economics
Zihui Yang, Sun Yat-Sen University
Zhihong Yi, Renmin University
Yinggang Zhou, Xiamen University
Junsheng Zhang, Sun Yat-Sen University
Xiaoneng Zhu, Shanghai University of Finance and Economics

※ Conference Venue
Four Points By Sheraton Shenzhen Hotel (Shenzhen)
Hotel Address: No.5 Guihua road, Futian district, Shenzhen. Near the exit B of Futian Port Subway Station

※ Transportation
Shenzhen Bao'an International Airport (SZX)
Airport Phone: +86 755 2345 6789
Hotel direction: 19.3 miles NW
This hotel does not provide shuttle service.
Alternate transportation: Private Car Transfer; on request
Estimated taxi fare: 120 CNY (one way)

※ Further Information
Please visit our website for detailed information: http://en.hudongxuetang.com/m/GIROK
For queries, please contact the organizers at huxinhui@mail2.sysu.edu.cn, (86)13560350007